# SDR CA010404011

- Difficulty date: February 2, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 53,890 hours, 11,163 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T21592
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 56,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF NR 2 RT PYLON, THE MIDSPAN FITTING FOUND CRACKED BETWEEN FASTENERS. NR 2 ENGINE REMOVED AS PER WORK CRD 71125-2. NR 2 PYLON REMOVED AS PER WORK CARD 54102-2 FROM AIRCRAFT FOR REPAIR. NR 2 MIDSPAN FITTING RELACED AS PER ENGINEERING VARIANCE AUTHORIZATION 01-767-54-4020. PYLON REINSTALLED AS PER WORK CARD 54102-2. ENGINE REINSTALLED AS PER WORK CARD 71125-2.
